教師資料查詢 | 類別: 期刊論文 | 教師: 楊定揮 Yang, Ting-hui (瀏覽個人網頁)

標題:Traveling wave solutions of Lotka–Volterra type two predators-one prey model
學年105
學期1
出版(發表)日期2016/12/01
作品名稱Traveling wave solutions of Lotka–Volterra type two predators-one prey model
作品名稱(其他語言)
著者Zewei Zhang; Ting-Hui Yang; Wendi Wang
單位
出版者
著錄名稱、卷期、頁數Mathematical Methods in the Applied Sciences 39(18), p.5395–5408
摘要In this work, we consider a model with one basal resource and two species of predators feeding by the same resource. There are three non-trivial boundary equilibria. One is the saturated state EK of the prey without any predator. Other two equilibria, E1 and E2, are the coexistence states of the prey with only one species of predators. Using a high-dimensional shooting method, the Wazewski' principle, we establish the conditions for the existence of traveling wave solutions from EK to E2 and from E1 to E2. These results show that the advantageous species v2 always win in the competition and exclude species v1 eventually. Finally, some numerical simulations are presented, and biological interpretations are given.
關鍵字Reaction–diffusion equations;population dynamics;existence of wave;shooting method;predators;competition
語言英文
ISSN1099-1476;0170-4214
期刊性質國外
收錄於SCI;
產學合作
通訊作者Wendi Wang
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!